You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
DERIVATIONS, DYNAMICAL SYSTEMS, AND SPECTRAL RESTRICTIONS
AKITAKA KISHIMOTO and DEREK W. ROBINSON
Vol. 56, No. 1 (October 21, 1985), pp. 83-95
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24491545
Page Count: 13
You can always find the topics here!Topics: Dynamical systems, Automorphisms, Logical proofs, Mathematical theorems, Algebra, Commuting, Analytics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let (𝔄, G, α) be a C*-dynamical system with G locally compact abelian and consider a closed *-derivation δ commuting with α. If 𝔄 is α-prime and Ĝ/Γ(α) compact, then D(δ) contains the spectral subspaces 𝔄α(K) of α corresponding to compacts K ⊂ Ĝ if, and only if, δ generates a bounded perturbation of a one-parameter subgroup ϱ of αG. Alternatively if 𝔄 is abelian and G = R the spectral condition D(δ)⫆𝔄α(K) implies that δ generates a group β obtained from α by a rescaling of the corresponding flow.
Mathematica Scandinavica © 1985 Mathematica Scandinavica